# SDR DHL2006764506

- Difficulty date: April 6, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 55,472 hours, 29,948 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Ws 410l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING INSIDE NR 4 SLAT LE ACTUATOR ATTACH POINT FOUND CRACK ON INNER SKIN AT WS 410.  CUTOUT AREA AT L/WING INSIDE NR 4 SLAT LE ON INNER SKIN AT WS 410 DIM 10.5"X 5.250" IAW B727 SRM 57-30-4 FIG 3.  FABRICATED FILLER MAT USED 2024T3 .040 PO# 9002787 AND DIM. 10.5" BY 5.250 AND 2EA STRAPS MAT USED 2024T3 .040 PO# 9002787 DIM. 2.5" BY 2" IAW B727 SRM 57-30-4 FIG 3.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED FILLER AND 2EA STRAPS REPAIR IAW SRM 57-30-4 FIG .3
